Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Bismarck, ND

March 28, 2015McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Mar 28, 2015, 7:10 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2015, 7:10 PM CDT (00:10 UTC)
Expired
Mar 28, 2015, 8:00 PM CDT
In force
50 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties McLean County, ND, Mercer County, ND

The radar

The Minot AFB radar (KMBX), 97 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2364 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WUUS53 KBIS 290010
SVRBIS
NDC055-057-290100-
/O.NEW.KBIS.SV.W.0002.150329T0010Z-150329T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT SAT MAR 28 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 800 PM CDT

* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
  ROSEGLEN...OR 18 MILES NORTH OF BEULAH...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GARRISON...PICK CITY...RIVERDALE...MAX...COLEHARBOR...UNDERWOOD...
  BENEDICT...TURTLE LAKE...HAZEN BAY RECREATION AREA...EMMET...LAKE
  SAKAKAWEA STATE PARK AND FORT STEVENSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4739 10075 4745 10197 4776 10201 4785 10098
TIME...MOT...LOC 0010Z 260DEG 43KT 4752 10177

HAIL...0.75IN
WIND...60MPH

$$

HARGROVE
1 follow-up statement
522 
WWUS53 KBIS 290029
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT SAT MAR 28 2015

NDC055-057-290100-
/O.CON.KBIS.SV.W.0002.000000T0000Z-150329T0100Z/
MCLEAN ND-MERCER ND-
729 PM CDT SAT MAR 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MERCER AND CENTRAL MCLEAN COUNTIES UNTIL 800 PM CDT...

AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARRISON...
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COLEHARBOR...UNDERWOOD...BENEDICT AND TURTLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4739 10075 4743 10155 4779 10162 4780 10156
      4785 10098
TIME...MOT...LOC 0030Z 259DEG 49KT 4766 10131

HAIL...<.75IN
WIND...60MPH

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:41 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 28, 3:41 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
341 PM CDT SAT MAR 28 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 341 PM CDT SAT MAR 28 2015

CURRENT SURFACE ANALYSIS PLACES LOW SLIDING THROUGH SOUTHERN
SASKATCHEWAN WITH COLD FRONT SWEEPING THROUGH CENTRAL MONTANA.
UPPER LEVEL ANALYSIS PLACES RIDGING OVER THE NORTHERN PLAINS WITH
POTENT SHORT WAVE WORKING THROUGH CENTRAL MONTANA. SOME CONVECTION
HAS DEVELOPED AHEAD OF THE ADVANCING SYSTEM...WITH SOME LIGHTNING
STRIKES NOTED OVER EASTERN MONTANA. GUSTY SOUTHERLY WINDS HAVE
DEVELOPED OVER THE AREA AHEAD OF THE FRONT OVER OUR AREA...WITH
TEMPERATURES PUSHING WELL ABOVE AVERAGE.

FOR THE REMAINDER OF THIS AFTERNOON INTO TONIGHT...EXPECT SHOWERS
AND THUNDERSTORMS TO CONTINUE THEIR EASTWARD PROGRESSION SPREADING
INTO THE AREA OVERNIGHT. LATEST HIGH-RES MODELS SUGGEST THE
POSSIBILITY OF 2 ROUNDS OF PRECIPITATION WITH THE INITIAL ROUND
MOVING THOUGH PRE-FRONTAL AND THE SECONDARY ROUND COMING LATER
THIS EVENING WITH THE FRONTAL PASSAGE. THUNDERSTORMS SHOULD
OVERALL REMAIN TAME...THOUGH WITH STEEP LAPSE RATES WOULD NOT BE
SURPRISED TO SEE A FEW STRONG WIND GUSTS DEVELOP WITH HIGH BASED
STORMS.

PRE-FRONTAL PRESSURE RISES PUSH MAINLY THROUGH WESTERN SOUTH
DAKOTA BUT NUDGE INTO SOUTHWEST NORTH DAKOTA BRINGING STRONG AND
GUSTY WESTERLY WINDS. LATER IN THE EVENING COLD FRONT SLIDES
THROUGH WITH WINDS SHIFTING NORTHWESTERLY AND BECOMING GUSTY
THROUGHOUT ALL OF WESTERN AND CENTRAL NORTH DAKOTA.

ON SUNDAY...WINDS WILL SLOWLY DIMINISH FROM WEST TO EAST THROUGH
THE DAY WITH PRECIPITATION ENDING AS FRONT AND SHORT WAVE PUSH
WELL OFF TO THE EAST AND RIDGING RE-DEVELOPS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 341 PM CDT SAT MAR 28 2015

ACTIVE NORTHWEST FLOW AND ABOVE AVERAGE TEMPERATURES WILL BE THE
FOCUS OF THE LONG TERM.

NUMEROUS CHANCES FOR PRECIPITATION ARE FORECAST...AS NORTHWEST FLOW
ALOFT WILL DOMINATE THROUGH THE EXTENDED. THE CURRENT 12Z MODEL
SUITE PROJECTS SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS THE
NORTHERN PLAINS THROUGH THE LONG TERM. MUCH OF THE ASSOCIATED
PRECIPITATION IS EXPECTED TO BE RAIN...ALTHOUGH PERIODS OF SNOW CAN
BE EXPECTED THROUGH THE OVERNIGHT/EARLY MORNING HOURS.

THERE IS STRONG MODEL SUPPORT FOR WARM AIR ADVECTING INTO THE STATE
FROM THE CONUS SOUTHWEST...RESULTING IN TEMPERATURES NEARING 20
DEGREES ABOVE AVERAGE THROUGH MID WEEK. NEAR NORMAL TEMPERATURES ARE
EXPECTED BY THE END OF THE WEEK...WITH THE PROJECTED ARRIVAL OF A
COLD FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 341 PM CDT SAT MAR 28 2015

LCL MVFR CIGS OVER KJMS WILL ERODE EARLY THIS AFTERNOON.
OTHERWISE...GUSTY SOUTHERLY WINDS WILL DEVELOP OVER THE AREA AHEAD
OF AN APPROACHING COLD FRONT. LCL -TSRA WILL BE POSSIBLE THIS
AFTERNOON OVER WESTERN AREAS...WITH CHANCES SPREADING INTO CENTRAL
NORTH DAKOTA THIS EVENING. VARIABLE AND GUSTY WINDS POSSIBLE WITH
THE THUNDERSTORMS. STRONG COLD FRONT PUSHES IN TONIGHT WITH WINDS
BECOMING WEST/NORTHWESTERLY AND BECOMING STRONG AND GUSTY. AREAS
OF MVFR CIGS WILL DEVELOP WITH THE FRONT. CIGS WILL IMPROVE
SUNDAY FROM WEST TO EAST WITH WINDS SLOWLY DIMINISHING.

&&

.FIRE WEATHER...
ISSUED AT 341 PM CDT SAT MAR 28 2015

WELL ABOVE AVERAGE TEMPERATURES WITH RELATIVE HUMIDITY VALUES AS
LOW AS 20 PERCENT WILL CONTINUE TO COMBINE WITH GUSTY SOUTHERLY
WINDS TO BRING CRITICAL FIRE WEATHER CONDITIONS TO FAR SOUTHWEST
NORTH DAKOTA. WINDS WILL SWITCH TOWARDS THE WEST LATER TODAY INTO
EARLY THIS EVENING AND INCREASE AHEAD OF AN APPROACHING COLD
FRONT WHICH WILL SLIDE THROUGH LATER TONIGHT. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WHICH MAY
RESULT IN DRY LIGHTING ALONG WITH STRONG AND ERRATIC WIND GUSTS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY FOR
NDZ002-003-010-011-019>021-034.

HIGH WIND WARNING UNTIL 10 AM CDT /9 AM MDT/ SUNDAY FOR
NDZ031>033-040>045.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NDZ031-032-040-
041-043-044.

WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR NDZ001-009-017-018.

WIND ADVISORY FROM 1 AM TO 1 PM CDT SUNDAY FOR NDZ004-005-012-
013-022-023-025-035>037-046>048-050-051.

&&

SHORT TERM...JJS
LONG TERM...JJS
AVIATION...JJS
FIRE WEATHER...JJS
Hazardous weather outlook, Mar 28, 3:10 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT SAT MAR 28 2015

NDZ031>033-040>045-292015-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
310 PM CDT SAT MAR 28 2015 /210 PM MDT SAT MAR 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING ACROSS SOUTHWESTERN NORTH DAKOTA. THE THREAT FOR
WIDESPREAD SEVERE WEATHER IS LOW...THOUGH AN ISOLATED STRONG WIND
GUST IS POSSIBLE.

GUSTY NORTHWEST WINDS AROUND 45 MPH ARE LIKELY SATURDAY NIGHT AND
EARLY SUNDAY MORNING...AND A HIGH WIND WARNING HAS BEEN ISSUED.
SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN
NORTH DAKOTA. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE STRONG WINDS WILL DIMINISH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN STRONG WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR RELAY
REPORTS TO US VIA OUR FACEBOOK PAGE.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-292015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
310 PM CDT SAT MAR 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING
ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE THREAT FOR WIDESPREAD SEVERE
WEATHER IS LOW...THOUGH AN ISOLATED STRONG WIND GUST IS POSSIBLE.

GUSTY NORTHWEST WINDS OF AROUND 40 MPH ARE LIKELY TONIGHT INTO
EARLY SUNDAY MORNING...AND A WIND ADVISORY HAS BEEN ISSUED. SEE
WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE GUSTY WINDS WILL DIMINISH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

JJS/ACOOP

In the hours before

Local storm report, Mar 28, 6:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     KILLDEER                47.37N 102.75W
03/28/2015  M64 MPH          DUNN               ND   CO-OP OBSERVER

&&

ZH
Special weather statement, Mar 28, 6:21 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015

NDZ010-017-018-021-282345-
DUNN ND-MCKENZIE ND-MCLEAN ND-MOUNTRAIL ND-
621 PM CDT SAT MAR 28 2015

...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS STRETCHED ACROSS
NORTHERN DUNN...NORTHEASTERN MCKENZIE...CENTRAL MOUNTRAIL AND
NORTHWESTERN MCLEAN COUNTIES...

AT 615 PM CDT/515 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF WHITE EARTH BAY RECREATION AREA TO 11 MILES
NORTHWEST OF MANNING...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...AND REDUCED VISIBILITIES DUE TO
BLOWING DUST.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STANLEY...
  MANDAREE...
  KILLDEER...
  4 BEARS LODGE...
  DUNN CENTER...
  NEW TOWN...
  BELDEN...
  BLAISDELL...
  PARSHALL...
  HALLIDAY...
  OAKDALE...
  MCKENZIE BAY RECREATION AREA...
  TWIN BUTTES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4842 10201 4725 10231 4729 10303 4732 10303
      4733 10307 4826 10269
TIME...MOT...LOC 2318Z 228DEG 41KT 4823 10260 4732 10295

COOPER
Special weather statement, Mar 28, 6:37 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT SAT MAR 28 2015

NDZ018-019-033-034-040-041-043-044-290000-
ADAMS ND-BOWMAN ND-DUNN ND-HETTINGER ND-MERCER ND-MORTON ND-SLOPE
ND-STARK ND-
537 PM MDT SAT MAR 28 2015

...THUNDERSTORMS WITH STRONG WINDS ACROSS SOUTHWEST...MOVING INTO
SOUTH CENTRAL NORTH DAKOTA...

AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH
OF DUNN CENTER TO 5 MILES WEST OF BOWMAN HALEY DAM...AND MOVING EAST
AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCALIZED
REDUCED VISIBILITY IN BLOWING DUST POSSIBLE.

THESE STORMS WILL BE NEAR...
HIRSCHVILLE...BOWMAN HALEY DAM...SCRANTON AND NEW ENGLAND AROUND 540
PM MDT.
GLADSTONE AND GASCOYNE AROUND 545 PM MDT.
HAVELOCK...REEDER AND MARSHALL AROUND 550 PM MDT.
TAYLOR AND LEFOR AROUND 555 PM MDT.
RICHARDTON...BUCYRUS AND REGENT AROUND 600 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4594 10369 4663 10327 4664 10323 4670 10323
      4698 10306 4698 10303 4703 10303 4729 10287
      4726 10185 4593 10252
TIME...MOT...LOC 2335Z 270DEG 41KT 4727 10253 4598 10330

HARGROVE
Local storm report, Mar 28, 6:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SAT MAR 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND GST     6 S DICKINSON           46.80N 102.81W
03/28/2015  M68 MPH          STARK              ND   ASOS

&&

AYD
Local storm report, Mar 28, 6:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT SAT MAR 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     GLADSTONE               46.86N 102.57W
03/28/2015                   STARK              ND   TRAINED SPOTTER

            LARGE DEAD TREE BLOWN OVER. 60 MPH GUST ESTIMATED.

&&

ZH
Special weather statement, Mar 28, 6:54 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT SAT MAR 28 2015

NDZ010-011-019-021-290030-
MCLEAN ND-MERCER ND-MOUNTRAIL ND-WARD ND-
654 PM CDT SAT MAR 28 2015

...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS WERE STRETCHED ACROSS
SOUTHERN WARD...SOUTHEASTERN MOUNTRAIL...NORTHEASTERN MERCER AND
NORTHWESTERN MCLEAN COUNTIES...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF PLAZA TO INDIAN HILLS RECREATION AREA...AND MOVING EAST
AT 60 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...AND PERIODS
OF REDUCED VISIBILITIES DUE TO BLOWING DUST.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MAKOTI...
  ROSEGLEN...
  RYDER...
  RICE LAKE...
  DOUGLAS...
  WHITE SHIELD...
  EMMET...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4811 10123 4750 10150 4755 10221 4812 10195
TIME...MOT...LOC 2353Z 260DEG 51KT 4811 10178 4758 10208

COOPER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:14 PM CDTSevere Thunderstorm WarningBISGrant, McLean, Mercer, Morton, Oliver46 min
Mar 28, 7:27 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux, Stark48 min
Mar 28, 7:52 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver, Sheridan38 min
Mar 28, 7:58 PM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux47 min
Mar 28, 8:26 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder64 min
Mar 28, 8:34 PM CDTSpecial Weather StatementBISWells41 min
Mar 28, 8:40 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh, Morton, Sioux50 min
Mar 28, 9:26 PM CDTSpecial Weather StatementBISFoster, Stutsman64 min
Mar 28, 9:34 PM CDTSpecial Weather StatementBISDickey, LaMoure, Logan, McIntosh56 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.